# SDR CA141008016

- Difficulty date: October 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,698 hours
- Engine: Pwc PT6C67C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) MGB CHIP SUMP CAS MESSAGE FOUND PRIOR TO ENGINE START.
